Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bleeding during latrine with pain in upper half part of body

bleeding during latrine with pain in upper half part of body during latrine bleeding is happening and there is pain in the anal as well as in top half part of the body as well. and i have to go to toilet 5-6 times a day
Asked On : Sat, 22 Jan 2011
Answers:  5 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
Welcome to HCM
Thanks for your query
There are many reasons for your problem.
It may be piles, fissure, ulcerative colitis etc.
So, you should go to a surgeon for proper diagnosis.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. commonest cause will be hemorrhoids or anal fissure.
2. It is not possible to know the cause of rectal bleeding without rectal examination, so have an appointment with your surgeon about the possibilities and be sure.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to healthcare magic forum

THis can be seen in many conditions like piles, fissure, dysentry, rectal polyp. ulcerative colitis. Please mention the type/consistency of stool.
Or visit a physician for examination, get the stool tested ,for a confirm diagnosis.

You can take homeopathic remedies , safely , for all the above mentioned conditions.


For further enquires-
Answered: Sun, 27 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Take Tab. Bol badha Ras 1 tab thrice a day
Bilagyl (Sandoo) 1tsf thrice a day
Answered: Sun, 27 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear welcome to healthcaremagic
Bleeding during latrine and loose motion stool may be due to ulcerative colitis. Plz check for you stool in laboratory for blood, If the bleeding after defaecation it may be bleeding piles are on loose motion stool please balace the electrolyte and for further consultion visit doctor. Ayurvedic medicine is very effective in both of the cases.
Take care
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor